# SDR IPXA2025013172057

- Difficulty date: January 13, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 36,186 hours, 23,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N5391
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION PANEL (CURRENTLY ON PANEL RACK) HAS CORROSION ON LOWER SURFACE AROUND 24 EA. NUTPLATES. (AREAS CIRCLED IN RED) DOT 142-366. CORROSION WAS REMOVED BY HAND IN 13 AREAS OF THE NUT PLATE.CHECK THE BOUNDARIES IN THE AFFECTED AREAS.DEEPEST THICKNESS: ORIGINAL 0.0063'' MAREIAL LOSS 0.004'' REMAINING MATERIAL 0.059''.THE 13 AREAS WERE FOUND WITHIN THE BOUNDARIES.IAW SRM 51-10-02 AND SRM 53-0053-1A-1.  OSD:  1/31/2025
